Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Is it possible that my anxiety can be linked to using accutane?? i never used to get thisstressed over little things. its pretty weird. Usualy right before i write an exam i freak out abit, but yesterday i was writing a deferred exam andright before it i started to freak out. has anyone else experienced this?

Link to post
Share on other sites

well I didn't notice it until later on in my course and it's still happening a month and a half after my course but I get these sweating spells, where I'll be in a room full of people and all of a sudden start sweating because of my anxiety, I was able to control it before Accutane now it's uncontrollable, I have to walk into another room and calm myself down :doubt:

Link to post
Share on other sites
well I didn't notice it until later on in my course and it's still happening a month and a half after my course but I get these sweating spells, where I'll be in a room full of people and all of a sudden start sweating because of my anxiety, I was able to control it before Accutane now it's uncontrollable, I have to walk into another room and calm myself down :doubt:

i was writing an accounting exam and i started to just panic...so i had to stop. i got it pushed back again but i panicked again.now i have to withdraw late from the course :(

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×